Log in
MPN Voice
3,505 members5,206 posts

Cortisone, local anaesthetic and PV

Hi Guys,

I received cortisone jabs with local anaesthetic last Thursday and Friday into my wrist and hip to combat inflammation due to osteoarthritis. I normally do react with a raised temp, flushed face, sweats and pain at the site of the injection.

However, almost a week later my temp is like a yo-yo, my face is impersonating a beetroot from time to time and I’m getting sweats day and night! Has anyone else with PV experienced this? Maz, could you possibly ask the experts too please. I have booked a blood test for next week to be on the safe side in case my PV is throwing a wobbler and I’m blaming the jabs.

Thank you, kindest regards Aime x😼😼

5 Replies
oldestnewest

Dear Aime, I’m afraid I don’t have any info but do want to express some support for the rough times you’re going through. Hopefully Maz can get some answers. I’ll cross my fingers you’re back to normal very soon. Katie

1 like
Reply

Hi Aime, of course I will. Maz x x x

1 like
Reply

Thank you both. Kindest regards Aime.xx

Reply

Hi Aime, I asked Prof Harrison and she said I think it is unlikely to be the PV causing these issues.

So best to speak to your GP about it. Hope you get it sorted out. Maz x

Reply

Many thanks Maz. Kindest regards Aime xx😺😺

Reply

You may also like...